# SDR DALA2023121510277

- Difficulty date: December 14, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N511DE
- Make and model: Airbus A321-271N
- Aircraft serial: 10979
- Aircraft time: 5,743 hours, 1,350 cycles
- Engine: Iae PW1133GJM
- Engine time: 5,743 hours, 1,350 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5011 DURING WATERWASH ON ENGINE 1 FOUND W4 HARNESS DAMAGED/ CHAFING. CORRECTIVE ACTION: REPLACED W4 HARNESS PER A321NEO AMM 73-21. OPS CHECKS GOOD. (5072307)
